# SDR SWAA2019062434069

- Difficulty date: June 5, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5600
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUB WEB FOUND CRACKED BETWEEN BS. 986 TO BS. 1016, LBL 53.      R&R SUB WEB IAW DWG & SRM.
